# SDR CALA2021071901131

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 100,487 hours, 17,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Malfunctioned
- Location: Door 1 R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R M33094 EMERGENCY POWER SUPPLY FOUND MALFUNCTION - ORIGIN ATED BY EMP V905495 ON HAECO NR 9445934, SPEC NO.B777-33-3-7031. PERFORMED BY EMP V905456, DOOR 1R EMERGENCY LIGHT POWER SUPPLY P ACK REPLACED AND OPERATIONAL TEST CARRIED OUT, FOUND NORMAL AS P ER AMM 33-51-06-960-802 REV 92.
